Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 8, NWS Great Falls, MT

June 4, 2012Chouteau County, Hill County, Liberty County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 4, 2012, 8:48 PM MDT for Chouteau County, Hill County, Liberty County, Montana. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 8:48 PM MDT (02:48 UTC)
Expired
Jun 4, 2012, 10:00 PM MDT
In force
72 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Chouteau County, MT, Hill County, MT, Liberty County, MT

The radar

The Great Falls radar (KTFX), 156 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 4:32 PM MDTSevere Thunderstorm WatchSPC6 hr
Jun 4, 6:02 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 2.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2217 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
469 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WUUS55 KTFX 050248
SVRTFX
MTC015-041-051-050400-
/O.NEW.KTFX.SV.W.0008.120605T0248Z-120605T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
848 PM MDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  HILL COUNTY IN NORTH CENTRAL MONTANA...
  EASTERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 1000 PM MDT

* AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 18 MILES SOUTH OF GILDFORD...MOVING NORTH AT 45
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BIG SANDY...BOX ELDER...CHESTER...
  GILDFORD...HAVRE...INVERNESS AND JOPLIN.

HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH ARE LIKELY
WITH THIS STORM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.

&&

LAT...LON 4901 10949 4840 10950 4829 10952 4829 10955
      4804 10953 4789 10994 4809 11084 4900 11122
TIME...MOT...LOC 0248Z 201DEG 35KT 4835 11042

$$

MLV
2 follow-up statements
861 
WWUS55 KTFX 050325
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 PM MDT MON JUN 4 2012

MTC015-051-050333-
/O.CAN.KTFX.SV.W.0008.000000T0000Z-120605T0400Z/
CHOUTEAU MT-LIBERTY MT-
925 PM MDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIBERTY AND
NORTHEASTERN CHOUTEAU COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING 
FOR NORTHWESTERN MONTANA.

LAT...LON 4840 10951 4829 10952 4829 10955 4814 10955
      4813 10972 4822 10973 4823 10984 4830 10986
      4830 10994 4841 11049 4900 11073 4901 10949
TIME...MOT...LOC 0323Z 201DEG 35KT 4867 11023

$$

MTC041-050400-
/O.CON.KTFX.SV.W.0008.000000T0000Z-120605T0400Z/
HILL MT-
925 PM MDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR HILL COUNTY...

AT 919 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND QUARTER SIZED HAIL. 
THIS STORM WAS LOCATED NEAR GILDFORD...OR 27 MILES WEST OF 
HAVRE...MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF HILL COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING 
FOR NORTHWESTERN MONTANA.

LAT...LON 4840 10951 4829 10952 4829 10955 4814 10955
      4813 10972 4822 10973 4823 10984 4830 10986
      4830 10994 4841 11049 4900 11073 4901 10949
TIME...MOT...LOC 0323Z 201DEG 35KT 4867 11023

$$

MLV
199 
WWUS55 KTFX 050354
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 PM MDT MON JUN 4 2012

MTC041-050404-
/O.EXP.KTFX.SV.W.0008.000000T0000Z-120605T0400Z/
HILL MT-
954 PM MDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR HILL COUNTY WILL EXPIRE AT
1000 PM MDT...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.

LAT...LON 4840 10951 4829 10952 4829 10955 4814 10955
      4813 10972 4822 10973 4823 10984 4830 10986
      4830 10994 4841 11049 4900 11073 4901 10949
TIME...MOT...LOC 0354Z 201DEG 35KT 4895 11006

$$

MLV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:17 PM MDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 4, 6:17 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
617 PM MDT MON JUN 4 2012

.UPDATE...
HAVE UPGRADED THE SEVERE THUNDERSTORM WATCH FOR A PORTION OF THE
AREA TO A TORNADO WATCH.

&&

.AVIATION...
UPDATED 0015Z.
AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE NORTHWEST
PORTION OF THE FORECAST AREA THIS EVENING AND SPECIFICALLY KCTB.
WITHIN THIS AREA THERE WILL BE A RISK OF SEVERE THUNDERSTORMS WITH
WINDS GUSTS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER. WITHIN
THIS AREA THERE WILL ALSO BE A THREAT OF IFR CONDITIONS IN BRIEF
HEAVY RAIN. ELSEWHERE OVER THE FORECAST AREA EXPECT ISOLATED
THUNDERSTORMS THIS EVENING AND AGAIN THERE WILL BE A RISK OF
SEVERE THUNDERSTORMS. SKIES SHOULD BECOME CLEAR OR NEARLY CLEAR
OVER THE FORECAST AREA AFTER MIDNIGHT BUT THEN ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON. SOME OF
THESE STORMS COULD AGAIN BE SEVERE WITH A RISK OF STRONG WINDS AND
LARGE HAIL. CONFIDENCE WITH FORECAST WINDS IS BELOW AVERAGE. BLANK

&&

.HYDROLOGY...
THE FLOOD WARNING CONTINUES FOR CLEAR CREEK IN BLAINE COUNTY
UNTIL FURTHER NOTICE. CLEAR CREEK IS EXPECTED TO REMAIN ABOVE
FLOOD STAGE FOR AT LEAST ANOTHER 24 HOURS.

&&

.PREV DISCUSSION...
/ISSUED 444 PM MDT MON JUN 4 2012/
FXUS65 KTFX 042244
AFDTFX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
444 PM MDT MON JUN 4 2012

UPDATE...
HAVE UPDATED TO ISSUE A SEVERE THUNDERSTORM WATCH THROUGH 1 AM MDT
FOR THE ENTIRE FORECAST AREA. THERE IS AN AREA OF STRONG
THUNDERSTORMS WEST OF THE CONTINENTAL DIVIDE WHICH WILL AFFECT THE
NORTHWEST PORTIONS OF THE FORECAST AREA THIS EVENING. THERE MIGHT
ALSO BE A FEW STRONG THUNDERSTORMS ELSEWHERE IN THE FORECAST AREA
THIS EVENING. BLANK

&&

.PREV DISCUSSION...
/ISSUED 228 PM MDT MON JUN 4 2012/

TONIGHT THROUGH WEDNESDAY...A VERY ACTIVE WEATHER PATTERN WILL BE
IN PLACE DURING THE EARLY PORTION OF THE SHORT TERM PERIOD. A DEEP
AND STRONG UPPER LEVEL TROUGH OVER THE EASTERN PACIFIC IS MOVING
INLAND AND WILL MOVE TO THE NORTHERN ROCKIES BY TUESDAY EVENING.
AHEAD OF THIS UPPER LEVEL FEATURE AN UNSTABLE FLOW ALOFT WILL
ADVECT OVER MY FORECAST AREA THIS AFTERNOON AND EVENING WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. LOW TO MID LEVEL
SHEAR PROFILES CONTINUE TO SUGGEST THAT ROTATING STORMS ARE A GOOD
BET WITH A DISTINCT CHANCE THAT SEVERAL STORMS COULD REACH SEVERE
LIMITS. MOST LIKELY SCENARIO FOR SEVERE WEATHER IS EXPECTED TO BE
STRONG AND DAMAGING WINDS WITH A LESSER POSSIBILITY OF LARGE HAIL.
THERE IS ALSO A SLIGHT RISK THAT A TORNADO COULD FORM AT SOME
POINT DURING THE EARLY EVENING HOURS...MAINLY NORTH AND WEST OF A
KHLN-KGTF-KHVR LINE. THE UPPER TROUGH WILL BRING THE BEST
LIKELIHOOD OF WIDESPREAD PRECIPITATION TO THE FORECAST AREA
TUESDAY EVENING WITH ANOTHER ROUND OF POSSIBLY SEVERE STORMS
EXPECTED DURING THE AFTERNOON AND EVENING HOURS OVER MY CENTRAL
AND EASTERN ZONES. BY WEDNESDAY THE THREAT OF SEVERE WEATHER WILL
HAVE MOVED AWAY FROM THE REGION WITH A MUCH COOLER DAY ON TAP AS
TEMPERATURES FALL INTO THE LOW 60S FOR HIGHS. MPJ

WEDNESDAY THROUGH MONDAY NIGHT...LONG RANGE MODELS ARE IN BETTER
AGREEMENT TONIGHT THROUGH THE PERIOD. THE SHORTWAVE TROUGH IS
STILL FORECAST TO LIFT NORTH OUT OF THE AREA ON WEDNESDAY...WITH
THE BEST CHANCE FOR LINGERING PRECIPITATION OVER THE CONTINENTAL
DIVIDE. THE COLD FRONT ASSOCIATED WITH THIS SHORTWAVE WILL ALSO
LIFT NORTH OUT OF THE AREA ON WEDNESDAY. THE COMBINATION OF STRONG
WESTERLY WINDS ALOFT AND THE STRONG PRESSURE GRADIENT IN THE WAKE
OF THE COLD FRONT WILL BRING STRONG WINDS TO NORTH CENTRAL AND
CENTRAL MONTANA DURING THE DAY ON WEDNESDAY. WINDS MAY APPROACH
HIGH WIND CRITERIA ALONG THE ROCKY MOUNTAIN FRONT...AND THIS
SITUATION WILL CONTINUE TO BE MONITORED. WINDS AND SHOWERS WILL
CONTINUE TO DECREASE WEDNESDAY NIGHT AS THE SYSTEM MOVES FARTHER
AWAY FROM THE AREA. HOWEVER...ANOTHER SHORTWAVE WILL MOVE
NORTHEAST THROUGH MONTANA ON THURSDAY...KEEPING LINGERING SHOWERS
OVER THE WESTERN MOUNTAINS...AS WELL AS OVER THE EASTERN PORTION
OF THE TFX CWA. TEMPERATURES WILL REMAIN UP TO 5 DEGREES BELOW
SEASONAL AVERAGES DURING THIS TIME. A CHANGE FROM THE PREVIOUS
FORECAST IS THAT THE MODELS ARE IN GOOD AGREEMENT WITH BRINGING AN
UPPER LEVEL LOW PRESSURE AREA INTO THE PACIFIC NORTHWEST ON
THURSDAY AND ACROSS MONTANA THROUGH SUNDAY NIGHT. THIS WILL KEEP A
GOOD CHANCE OF SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS OVER
THE AREA THURSDAY NIGHT THROUGH THE END OF THE PERIOD. THE BEST
CHANCE FOR PRECIPITATION WILL LIKELY BE SUNDAY NIGHT AS THE UPPER
LOW MOVES OVER THE AREA AND DRAGS A WEAK CANADIAN COLD FRONT SOUTH
OVER THE AREA. TEMPERATURES WILL INITIALLY WARM UP TO 10 DEGREES
ABOVE NORMAL ON FRIDAY AHEAD OF THIS SYSTEM...BUT TEMPERATURES
OTHERWISE WILL REMAIN UP TO 5 DEGREES BELOW NORMAL. THESE OVERALL
COOLER TEMPERATURES WILL CAUSE RAIN TO MIX WITH OR CHANGE OVER TO
SNOW AT THE HIGHER ELEVATIONS. COULSTON

.PRELIMINARY POINT TEMPS/POPS...
GTF  56  80  44  63 /  40  30  70  20
CTB  52  73  42  57 /  60  30  80  40
HLN  56  78  43  64 /  40  40  60  30
BZN  51  82  39  64 /  30  30  50  20
WEY  43  67  30  52 /  20  50  60  20
DLN  51  73  35  60 /  20  50  60  50
HVR  61  90  51  68 /  40  30  60  20
LWT  57  85  44  65 /  30  20  50  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 1 AM MDT TUESDAY BLAINE...CASCADE...CENTRAL
AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...
EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JUDITH BASIN...
LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT...TOOLE.

SEVERE THUNDERSTORM WATCH UNTIL 1 AM MDT TUESDAY BEAVERHEAD...
BROADWATER...GALLATIN...JEFFERSON...MADISON...MEAGHER.

&&

SHORT TERM...BLANK
LONG TERM...BRUSDA
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 4, 4:32 AM MDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
432 AM MDT MON JUN 4 2012

MTZ047-051045-
BLAINE-
432 AM MDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT FOR PORTIONS OF CLEAR CREEK
UNTIL FURTHER NOTICE.

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA
LATE THIS MORNING AND EARLY THIS AFTERNOON...AND OVER CENTRAL AND
NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING. SOME STORMS
ARE EXPECTED TO BE SEVERE THIS AFTERNOON AND EVENING...MAINLY NORTH
OF A LINE FROM DILLON TO BOZEMAN. THE MAIN THREAT FROM THESE
SEVERE STORMS IS LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS A
SLIGHT RISK OF TORNADO DEVELOPMENT WITH THE STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH
CENTRAL AND SOUTHWEST MONTANA TUESDAY AS A COLD FRONT MOVES
THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS
ON TUESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM HELENA TO
LEWISTOWN ALONG AND AHEAD OF THE COLD FRONT. THE MAIN THREAT FROM
ANY SEVERE THUNDERSTORMS ON TUESDAY WILL BE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES MONDAY AND TUESDAY. ANY
WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL
OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

MTZ008>015-044>046-048>055-051045-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
GALLATIN-
432 AM MDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA
LATE THIS MORNING AND EARLY THIS AFTERNOON...AND OVER CENTRAL AND
NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING. SOME STORMS
ARE EXPECTED TO BE SEVERE THIS AFTERNOON AND EVENING...MAINLY NORTH
OF A LINE FROM DILLON TO BOZEMAN. THE MAIN THREAT FROM THESE
SEVERE STORMS IS LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS A
SLIGHT RISK OF TORNADO DEVELOPMENT WITH THE STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH
CENTRAL AND SOUTHWEST MONTANA TUESDAY AS A COLD FRONT MOVES
THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS
ON TUESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM HELENA TO
LEWISTOWN ALONG AND AHEAD OF THE COLD FRONT. THE MAIN THREAT FROM
ANY SEVERE THUNDERSTORMS ON TUESDAY WILL BE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES MONDAY AND TUESDAY. ANY
WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL
OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jun 4, 8:06 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
806 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             5 W FORT BENTON         47.83N 110.76W
06/04/2012  E1.75 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            WINDOW DAMAGE ON HOUSES

0740 PM     TSTM WND GST     5 W FORT BENTON         47.83N 110.76W
06/04/2012  E55 MPH          CHOUTEAU           MT   TRAINED SPOTTER

            WINDOW DAMAGE ON HOUSES

&&

UTTECH
Local storm report, Jun 4, 8:20 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
820 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     3 NE LOMA               47.97N 110.46W
06/04/2012  E75 MPH          CHOUTEAU           MT   PUBLIC

            ESTIMATED WINDS 75 MPH...STORM SHOWS ROTATION

&&

MERCER
Local storm report, Jun 4, 8:22 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
822 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     FUNNEL CLOUD     10 N LOMA               48.08N 110.50W
06/04/2012                   CHOUTEAU           MT   PUBLIC

            FUNNEL CLOUD REPORTED FROM 10 MILES N LOMA

&&

MERCER
Local storm report, Jun 4, 8:25 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
825 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND GST     1 N LOMA                47.95N 110.50W
06/04/2012  M87 MPH          CHOUTEAU           MT   DEPT OF HIGHWAYS

            87 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA.

&&

BRUSDA
Local storm report, Jun 4, 8:39 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
839 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     15 NE LOMA              48.09N 110.27W
06/04/2012                   CHOUTEAU           MT   TRAINED SPOTTER

            PIECES OF SIDING FROM A GRAIN BIN REPORTED ON HWY 87

&&

UTTECH
Local storm report, Jun 4, 8:41 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
841 PM MDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     2 E INVERNESS           48.55N 110.65W
06/04/2012  M54 MPH          HILL               MT   DEPT OF HIGHWAYS

            54 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF
            INVERNESS.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:13 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton62 min
Jun 4, 6:34 PM MDTSpecial Weather StatementTFXCascade41 min
Jun 4, 6:59 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Pondera, Teton61 min
Jun 4, 7:53 PM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty67 min
Jun 4, 8:06 PM MDTTornado WarningTFXChouteau39 min
Jun 4, 9:05 PM MDTSpecial Weather StatementTFXPondera25 min
Jun 4, 9:14 PM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Teton, Toole61 min
Jun 4, 9:49 PM MDTSpecial Weather StatementTFXPondera41 min
Jun 4, 10:07 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton, Toole38 min
Jun 4, 10:15 PM MDTTornado WarningTFXToole45 min
Jun 4, 10:31 PM MDTSpecial Weather StatementTFXPondera44 min
Jun 4, 10:41 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton49 min
Jun 4, 10:44 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Pondera, Teton, Toole61 min
Jun 4, 11:47 PM MDTSevere Thunderstorm WarningTFXGlacier, Liberty, Toole73 min
Jun 5, 1:48 PM MDTWinter Weather AdvisoryTFX23 hr
Jun 5, 2:24 PM MDTSpecial Weather StatementTFXBroadwater51 min
Jun 5, 3:05 PM MDTSevere Thunderstorm WarningTFXBroadwater, Cascade, Lewis and Clark, Meagher40 min
Jun 5, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark42 min
Jun 5, 3:38 PM MDTSevere Thunderstorm WarningTFXMeagher52 min
Jun 5, 3:49 PM MDTSevere Thunderstorm WarningTFXLewis and Clark13 min
Jun 5, 3:49 PM MDTTornado WarningTFXMeagher26 min
Jun 5, 3:57 PM MDTSpecial Weather StatementTFXBroadwater48 min
Jun 5, 4:01 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton74 min
Jun 5, 4:13 PM MDTSpecial Weather StatementTFXCascade47 min
Jun 5, 4:21 PM MDTSpecial Weather StatementTFXMeagher39 min
Jun 5, 4:25 PM MDTSpecial Weather StatementTFXCascade50 min
Jun 5, 4:27 PM MDTSpecial Weather StatementTFXMeagher48 min
Jun 5, 4:40 PM MDTSpecial Weather StatementTFXBroadwater50 min
Jun 5, 4:45 PM MDTSpecial Weather StatementTFXLewis and Clark45 min
Jun 5, 4:58 PM MDTSpecial Weather StatementTFXJefferson47 min
Jun 5, 4:59 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton61 min
Jun 5, 5:04 PM MDTSpecial Weather StatementTFXCascade41 min
Jun 5, 5:13 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher25 min
Jun 5, 5:37 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin53 min
Jun 5, 5:40 PM MDTTornado WarningTFXFergus, Judith Basin35 min
Jun 5, 5:53 PM MDTSpecial Weather StatementTFXSilver Bow52 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.